Author Topic: Not sure what to do  (Read 640 times)

[Buddie]

Re: Not sure what to do
« Reply #20 on: April 15, 2022, 01:16:38 am »
I really donít know how to figure all this itís all new to me. I have always heard 10-20% every 2-4 weeks and I was curious to hat it was in comparison to that. This is all a little scary for me. If anyone knows please lmk. Thank you all so much.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #21 on: April 15, 2022, 01:33:56 am »
We don't usually suggest tapering 10-20%, that's an awfully big reduction, what we mostly say is 5-10% every couple of weeks but really, its all about what you can handle, what your symptoms dictate, this should be what guides you. 

As [...] mentioned, with the method [...] laid out for you, you won't have to worry about percentages, you can just follow this plan.  However, if you feel good you can speed up the reductions or if you feel bad, you can slow it down.  This is your taper and you can adjust it as neccessary.

[...] asked me to join in.

Lilly

I understand you are taking 1/4 of a pill (0.25 mg) every 3 days.

I agree with [...], it will be better if you take something everyday to keep your blood levels smooth and slowly taper.  Here is a nice way to do it.

(1) Put your 1/4 of a pill into a jar.  Some people add several drops of Vodka to help break down the pill - that is up to you.
(2) Add 300 mL of water and shake or stir
(3) Remove 3 mL of the mixture and throw it away.
(4) For the next 3 days, drink 1/3 of the jar per day.

Repeat the above steps except, for each new mixture, throw away an additional 3mL.  Do you see how in 100 days, your taper will be done?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #22 on: April 15, 2022, 09:57:42 am »
I really donít know how to figure all this itís all new to me. I have always heard 10-20% every 2-4 weeks and I was curious to hat it was in comparison to that. This is all a little scary for me. If anyone knows please lmk. Thank you all so much.

Yes Lilly, the taper methods and such all feel overwhelming and scary - I get it and I felt the same way.  When someone like Professor Ashton develops and publishes a method for tapering, they need to have a starting point so they come up with a recommendation for a rate of taper based on what they have observed during their years of clinical practice.  Ashton settled on the 5-10% every two weeks or so but it is a guide and not a hard and fast rule.  You will see all sorts of rates of taper here at BenzoBuddies - some much slower than Ashton's and some much faster.

If the water method feels like something you might consider, you could crush up a vitamin and practice using [...]'s method with it for a few days just to get a feel for how to do it and if it resonates with you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #23 on: April 16, 2022, 04:25:22 am »
I went ahead and started the liquid dose earlier today. Thank you for responding
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #24 on: April 16, 2022, 09:31:58 am »
I went ahead and started the liquid dose earlier today. Thank you for responding

I hope this goes well for you Lilly.  Please let us know how it is going for you.   :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #25 on: April 16, 2022, 08:20:44 pm »
Well I took my dose this morning and went to the 1st Easter Iíve been to in years. Got a huge rush of uncomfortable feelings when a certain amount of people got there and had to go outside and pray. Broke down crying but I donít think anyone seen. After awhile I kind of adjusted and am ok so far. I feel like I might not taper anymore for a couple of weeks to be safe.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #26 on: April 16, 2022, 09:13:50 pm »
I'm happy you were able to calm yourself at the event and if you feel the need to hold this dose, then you're doing the right thing.  Please remember to document your reduction and your symptoms so you can use this information to decide your next cut.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Not sure what to do
« Reply #27 on: April 16, 2022, 10:26:14 pm »
Yes, as [...] said, no harm in holding a dose until you get your footing.    :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.